Q. I developed flat pink dots on my chest. Is it due to a weekend of heavy drinking?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
Published on Jul 30, 2017

Hello doctor,

I have recently developed flat pink dots on my chest that do not hurt nor itch. I have attached a photo of the same. They came after a heavy weekend of drinking, and probably the worst hangover I have ever had. The night before the hangover, I had my shirt off for some good time and was outside for a bit. I do not recall ever having something like this before, and I am very curious as to what it might be. I also had a few cigarettes, and I never smoke. I am a 20 year old male, who is 6.3 feet tall, and I weigh 185 lbs. I am in good health, and I am not on any current medication.

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hello,

Welcome to icliniq.com.

I went through your post and image (attachment removed to protect patient identity), which you have posted.

  • You have acute onset maculopapular rash, with no other associated symptom like fever, cough, body aches, etc. Any maculopapular rash in adults with no above mentioned systemic symptoms is either allergic or drug-induced. In children, it is usually viral.
  • Did you take any medicine in the past four days? Is the rash only on the chest? An insect bite is also a possibility. Such rashes should subside in a week. However, you need to keep a watch on the fever.
  • If the rash is bothering you, I would suggest an anti-allergic preferably a combination of Levocetirizine and Montelukast twice daily for three to five days, but avoid driving if you take these because they may cause excessive sleepiness.

Regards.

Revert with more information to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

I woke up today sweating in my bed, but it was a little hot in my room. I had body aches and a cough, but I am positive that was from drinking too much and smoking. I could have come in contact with a bug, I was outside in a hot tub, and I had my shirt off for some time. Also, I saw it could be HIV, but I doubt that is possible. I have not had a partner in over a year, nor have I been sick since then.

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hi,

Welcome back to icliniq.com.

  • I believe that the rash is allergic and should go with anti-allergic medicines. HIV (human immunodeficiency virus) can also cause rashes, but why should we think of it for a rash which started overnight.
  • HIV rash says for months together and is associated with weigh loss, fever, and loose motions. I would suggest relax and take anti-allergic medicines.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


Why am I having cold draining nose and body pain?

Query: Hello doctor, I have a cold draining nose and body pain. Please help.  Read Full »

My allergy does not subside with 10 mg Cetirizine. Should I take 20 mg?

Query: Hi doctor, I have been taking 10 mg Singulair and 10 mg Cetirizine for five years for allergies, asthma, and Lyme. I just got two more kittens, and the medicines do not work anymore. I am miserable and desperate. I asked my doctor to give me 20 mg of Cetirizine and something else because I think ...  Read Full »

What can I apply to my body to decrease sweating and look fresh?

Query: Hello doctor, I am sweating too much I guess. I am not sure if it is because of the heat here but I sweat. Pleae sugget me something which I can apply to my body. So it does not sweat much and I look fresh and I do not smell.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.